past year or so ive been fainting. now been hurling 2 weeks
I had an eating disorder but ive been doing great with it. But for the past year ive been fainting. This happens randomly. I get "stars" and hot & cold flashes. right before i vomit i get an excessive amount of saliva in my mouth. Im.CONSTANTLY nauseous. I've been vomiting for a little over two weeks now. Majority of the time its this absolutely HORRIBLY tasting yellow fluid it doesn't have anything else. Other than once, it had clear fluid; I don't get it. Its mainly been in the morning. Its to the point I wanna cry. This all started after I took a dose of a sinus medication. I only took the medicine once. But months before I had taken it on a daily basis. Also, I don't know if this could have something to do with it; ever since a little girl I've complained of my stomach aching after I swallow my spit. Its always around the same time every month that the saliva bothers me. What's wrong with me? I'm getting sick of this. I'm going to be 16 in may.
Hi and sorry your not well. 2 weeks is along time to be vomiting and you really need to have a doctor check you.. The yellow stuff is stomach acid as that all you have left in your stomach to vomit out and the extra saliva is a natural occurance to lubricate your throat before vomiting. Please see a doctor about this. Your suffering for no reason
Thank you! & yeah. I hate vomiting. I'm.getting dehydrated too. Could sinuses be doing this? Cause I know my sinuses have been draining. I will get checked though & let you know? Thank you for your time!
Now my little brother is vomiting too. Not good. My papas in bad condition from working in the mines with all kinds of lung conditions. He can't get this. Do you know how to make the nausea simmer down?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.